# SDR CALA2021031000288

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N4882
- Make and model: Airbus A319-132
- Aircraft serial: 2505
- Aircraft time: 42,176 hours, 23,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5323058520000
- Condition: Corroded
- Location: Frames 24a-38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO FR24A-FR28 DOORSILL WEB UPPER SURFACE FND CORROSION REFER NON-ROUTINE LP9428356, SPEC NO. A3NB-53-3-6105.  FWD CARGO FR24A-FR28 DOOR SILL WEB REPL ACED AS PER SRM 51-72-11 REV 135, INSTALLED AS PER SRM 51-42-11 REV 135, DWG D53230585 ISSUE A AND D53231685 ISSUE F.
